# SDR UPS97224318

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING O/B MIDFLAP HAS A 2 BY 2 AREA OF DELAMINATION ON T/E WEDGE LOWER SURFACE AT 81 FROM I/B END AND A 1 BY 3 AREA 73 FROM I/B END.  REMOVED DAMAGE AND REPAIRED IAW SRM 51-40-6.
